Langages écrits par un code infinitaire : théorème du défaut

Van, Do Long: Langages écrits par un code infinitaire : théorème du défaut. Acta cybernetica, (7) 3. pp. 247-257. (1986)

[img] Cikk, tanulmány, mű
cybernetica_007_fasc_003_247-257.pdf

Download (932kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1986
Volume: 7
Number: 3
Page Range: pp. 247-257
ISSN: 0324-721X
Language: francia
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 257. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12394

Actions (login required)

View Item View Item